MAUDE Adverse Event Report: V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2020.Date of report: 18sep2020.
 
Event or Problem Description
It was reported to philips that the device had a power supply failure.The device was not being used on a patient at the time of the event.There was no patient or user harm reported.
 
Additional Manufacturer Narrative
The device was evaluated by the customer with assistance from a philips remote service engineer (rse).The customer discovered numerous errors in the event log.The customer indicated there were other technicians working on the device and wanted to confirm if the errors in the event log were resolved.After speaking with senior technician the power management printed circuit board assembly (pm pcba) was replaced to resolve the reported issue.The device passed performance verification testing.Following the repair, the device was returned to the customer to be placed back into service.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
G4:01apr2021.B4:05apr2021.The removed power management printed circuit board assembly (pm pcba) was returned to the failure investigation lab (fi).A visual inspection of the pm pcba revealed no evidence of damage or contamination.The fi technician installed the pm pcba into a fi ventilator to duplicate the reported issue and no failures were identified.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
MDR Report Key10557214
Report Number2031642-2020-03339
Device Sequence Number3208970
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K082660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer08/28/2020
08/28/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date12/01/2020
04/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1